# SDR CA000118055

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: HTE210014
- Condition: Jammed
- Location: Mlg
- Component: Hitemp, HTE96811
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) GEAR UNSAFE INDICATION ON RETRACT SELECTION.  AIRCRAFT FERRIED TO MAINT. BASE FOR REPAIRS.   INVESTIGATION REVEALED A JAMMED SELECTOR VALVE MOTOR.  THIS WAS NOT EVIDENT UNTIL AFTER MANY GEAR SWINGS.
